Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GROUPE ABELIEN")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1298

  • Page / 52
Export

Selection :

  • and

PARTITION THEOREMS FOR ABELIAN GROUPS.DEUBER W.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 19; NO 1; PP. 95-108; BIBL. 13 REF.Article

A CHARACTERIZATION OF THE DISTRIBUTION OF THREE INDEPENDENT RANDOM VARIABLES WITH VALUES IN A LOCALLY COMPACT ABELIAN GROUPFLUSSER P.1972; SANKHYA, A; INDIA; DA. 1972; VOL. 34; NO 2; PP. 99-110; BIBL. 12 REF.Serial Issue

COMBINATORIAL POLARIZATIONWARD HN.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 26; NO 2; PP. 185-197; BIBL. 13 REF.Article

GROUPES SUR LES CLASSES DES CIRCUITS ELECTRONIQUESKOROLEV YU V.1976; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOELEKTRON.; S.S.S.R.; DA. 1976; VOL. 19; NO 7; PP. 3-9; BIBL. 4 REF.Article

ON THE NUMBER OF ABELIAN GROUPS OF A GIVEN ORDERKOLESNIK G.1981; J. REINE ANGEW. MATH.; DEU; DA. 1981; VOL. 329; PP. 164-175; BIBL. 8 REF.Article

A FAST ALGORITHM FOR FINDING STRONG STARTERSDINITZ JH; STINSON DR.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 1; PP. 50-56; BIBL. 14 REF.Article

A GENERALIZED NOTION OF QUOTIENT FOR FINITE ABELIAN GROUPSO'BRIEN GL.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 37; NO 1; PP. 119-121; BIBL. 1 REF.Article

ENTROPIE D'UN GROUPE ABELIEN DE TRANSFORMATIONSCONZE JP.1972; Z. WAHRSCHEIN.- THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 25; NO 1; PP. 11-30; BIBL. 7 REF.Serial Issue

ON STRONGLY HAMILTONIAN ABELIAN GROUP GRAPHSCHEN CC; QUIMPO NF.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. N 884; PP. 23-34; BIBL. 3 REF.Conference Paper

INCIDENCE-GEOMETRIC ASPECTS OF FINITE ABELIAN GROUPSFAIGLE U.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 65; PP. 161-170; BIBL. 13 REF.Article

A NOTE ON MIKI'S GENERALIZATION OF THE GRUNWALD-HASSE-WANY THEOREMSUEYOSHI Y.1981; MEM. FAC. SCI., KYUSHU UNIV.- SER. A; ISSN 0373-6385; JPN; DA. 1981; VOL. 35; NO 2; PP. 229-234; BIBL. 7 REF.Article

APPROXIMATION THEORY ON THE COMPACT SOLENOIDBLOOM WR.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 60; PP. 167-174; BIBL. 11 REF.Conference Paper

MINIMAL CODES IN ABELIAN GROUP ALGEBRASMILLER RL.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 26; NO 2; PP. 166-178; BIBL. 8 REF.Article

A GENERALIZATION OF THE LEGENDRE SYMBOL FOR FINITE ABELIAN GROUPSDELSARTE P.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 27; NO 2; PP. 187-192; BIBL. 2 REF.Article

ON THE RATIONAL SPECTRA OF GRAPHS WITH ABELIAN SINGER GROUPSBRIDGES WG; MENA RA.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 46; PP. 51-60; BIBL. 4 REF.Article

A GENERALIZATION OF THE ZERO-ONE LAW FOR GAUSSIAN MEASURES ON METRIC ABELIAN GROUPSBYCZKOWSKA H; BYCZKOWSKI T.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 3-4; PP. 187-191; ABS. RUS; BIBL. 4 REF.Article

OSSERVAZIONI SULLA TEORIA DEI GRUPPI ABELIANI RETICOLARI = OBSERVATIONS SUR LA THEORIE DES GROUPES ABELIENS RETICULESLACAVA F.1980; BOLL. UN. MAT. ITAL.; ITA; DA. 1980; VOL. 17A; NO 2; PP. 319-322; ABS. ENG; BIBL. 5 REF.Article

PREDICATS SUR LES ENSEMBLES. 2EME COMMUNICATIONSARNAVSKIJ NG; SHABANOVA KUSHNARENKO Z YU.1979; PROBL. BIONIKI; UKR; DA. 1979; NO 22; PP. 120-125; BIBL. 2 REF.Article

ALGEBRAIC CONDITIONS FOR A FUNCTION ON AN ABELIAN GROUPGUDDER SP.1979; LETTERS MATH. PHYS.; NLD; DA. 1979; VOL. 3; NO 2; PP. 127-133; BIBL. 8 REF.Article

BASES DE LA THEORIE DES GROUPESKARGAPOLOV MI; MERZLYAKOV YU I.1972; MOSKVA; NAUKA; DA. 1972; PP. 1-239; BIBL. 2 P. 1/2Book

FINITE RANK TORSION FREE ABELIAN GROUPS AND RINGSARNOLD DM.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 931; 196 P.; BIBL. 12 P.Serial Issue

UNDECIDABLE LT THEORIES OF TOPOLOGICAL ABELIAN GROUPSCHERLIN GL; SCHMITT PH.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 4; PP. 761-772; BIBL. 17 REF.Article

CONNECTED CAYLEY GRAPHS OF SEMI-DIRECT PRODUCTS OF CYCLIC GROUPS OF PRIME ORDER BY ABELIAN GROUPS ARE HAMILTONIANDURNBERGER E.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 46; NO 1; PP. 55-68; BIBL. 9 REF.Article

HAMILTONIAN CIRCUITS IN CAYLEY GRAPHSMARUSIC D.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 46; NO 1; PP. 49-54; BIBL. 4 REF.Article

COLORING ABELIAN GROUPSJOHNSON PD.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 40; NO 2-3; PP. 219-223; BIBL. 2 REF.Article

  • Page / 52